# SDR IPXA2023082316361

- Difficulty date: August 16, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63784
- Aircraft time: 10,851 hours, 1,661 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Tank
- Part number: 8103024
- Part serial: WYGN6776
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** SUSPECTED FUEL LEAK ENG NO.3 OR MAIN TANK #3. 3 30 MIN FUEL CHECK LOST AVERAGE OF 600 LBS EACH 30 MINS. OUT OF MAIN TANK #3 REMOVED AND REPLACED #3 FUEL/OIL HEAT EXCHANGER AND AGB FUEL ADAPTER PAD REF 8130-3 FORM TRACKING NUMBER 9500160303-0001  LEAK / OPS CHECK FOR ALL COMPONENTS REMOVED AND INSTALLED WERE ACCOMPLISHED AND SATISFACTORY  IAW MM  71-00-00-800-810-G00
